# SDR AALA202507295761

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 46,608 hours, 19,819 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 7972
- Condition: Failed
- Location: Zone 100
- Part time: 14,446 hours, 6,775 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG RUBBER BURNING SMELL THROUGHOUT CABIN AND FLIGHT DECK. FOUND RIGHT HAND CABIN RECIRCULATION FAN BEARING BURNT UP. REMOVE AND REPLACED RIGHT HAND CABIN RECIRCULATION FAN (AALA202507295761) AND RECIRCULATION FILTER (AALA202507293610). PER AMM 21-25-01.
